University of Alaska Fairbanks SCHOOL OF FISHERIES AND OCEAN SCIENCES  
School of Fisheries and Ocean Sciences About us Contact staff

A comparison of salmon escaepment estimates using a heirarchical Bayesian approach versus separate maximum likelihood estimation of each year's return.

M.D. Adkison, Z Su
Canadian Journal of Fisheries and Aquatic Sciences, Volume 58, page 1663-1671 - 2001

BibTex references

@Article\{AS01,
  author       = "Adkison, M.D. and Su, Z",
  title        = "A comparison of salmon escaepment estimates using a heirarchical Bayesian approach versus separate maximum likelihood estimation of each year's return.",
  journal      = "Canadian Journal of Fisheries and Aquatic Sciences",
  volume       = "58",
  pages        = "1663-1671",
  year         = "2001",
  url          = "http://legacy.sfos.uaf.edu/publications/2001/AS01"
}

Other publications in the database

Reference number: 3457